MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1032800
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2016
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information from a third party service center alleging a ventilator's active exhalation control valve remained open.There was no report of patient harm or injury.The device has not yet been evaluated by the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer has completed the evaluation of a ventilation with the allegation the device's active exhalation control valve remained open.During the evaluation of the device at the manufacturer's service center, the customer's complaint was not confirmed.
 
Additional Manufacturer Narrative
This mdr is being submitted as part of a batch submission of previously closed complaints that were reassessed as reportable foam degradation complaints; discovered as part of a retrospective remediation review.The manufacturer previously reported receiving information from a third party service center alleging a ventilator's active exhalation control valve remained open.There was no report of patient harm or injury.The device was retunred to the manufacurer for evaluation and the customer's complaint could not be confirmed.During the evaluation, dust and debris contamination was observed in the inlet air path, inlet air path foam, blower and flow sensor assembly.The inlet air path, air path foam blower and flow sensor assembly were replaced to address the issue.

Brand Name
TRILOGY 200
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key5474283
Report Number2518422-2016-00995
Device Sequence Number341000
Product Code CBK
UDI-Device Identifier00606959022829
UDI-Public606959022829
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1032800
Device Catalogue Number1032800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2016
Is the Reporter a Health Professional? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/07/2016
Supplement Date Received by ManufacturerNot provided
05/03/2016
Initial Report FDA Received Date03/02/2016
Supplement Report FDA Received Date05/04/2016
03/24/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
FDA RES 88071
Patient Sequence Number1
Patient SexUnknown